# SDR DXTA2009070203715

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 9,561 hours, 6,101 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Loose
- Location: Torque Link
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE NOSE GEAR WOULD NOT RETRACT.  NOSE LIGHT REMAINED ILLUMINATED.   INSPECTED NOSE GEAR ASSY AND FOUND LOWER TORQUE LINK MOUNTING BOLT LOOSE.  RETORQUED TORQUE LINK BOLT.  LANDING GEAR OPS CHECKED GOOD.   ALL WORK DONE IAW MM 32-20-00 & 32-00-01.
